Green Country Grand Prix Majors Tour
Registration closed April 10, 2015 10:00 AM on April 10, 2015 10:00 AM CDT Registration ends April 10, 2015 10:00 AM on April 10, 2015 10:00 AM CDT Registration opens March 10, 2015 9:00 AM on March 10, 2015 9:00 AM CDT Registration runs from March 10, 2015 9:00 AM to April 10, 2015 10:00 AM
GREEN COUNTRY GRAND PRIX SCCA MAJORS TOUR EVENT
Car numbers will be assigned by the registrar from the choices you list. MIDIV drivers please note that the groupings do not necessarily match the permanent number groups for this event. Permanent number conflicts will be resolvedon the basis of the first entry received. Only those Drivers and crew participating in the Test & Tune Friday may enter the paddock Thursday evening anytime between 5 and 10 P.M. or after 7 A.M. on Friday. Other drivers and crew may begin entering the track after the end of the Test & Tune (around 4 P.M. Friday).
NOTE: After read through event information,scroll to the bottom to click the green CONTINUE button.
15-M-3554-S SCHEDULE OF EVENTS
APRIL 11-12, 2015
ARK VALLEY RACE GROUP - NEOKLA/OKLAHOMA/WICHITA REGIONS SCCA
GREEN COUNTRY GRAND PRIX SCCA MAJORS TOUR EVENT
FRIDAY, APRIL 10
|8:00 - 5:00||Extra Cost Open Practice||Not sanctioned by SCCA -- HMRC 918-356-4814 email@example.com|
|After 4 P.M.||Paddock opens for those not participating in the test day||First Floor of Tower|
|6:00 PM - 9:00 PM||Registration||First Floor of Tower|
|6:30 PM - 9:00 PM||Tech Inspection||First Floor of Tower|
SATURDAY, APRIL 11
Group 1 – FF, F5, FV
Group 2 – EP, FP, HP, GTL
Group 3 – SM
Group 4 - FA, FB, FC, FE, FM, P1, P2
Group 5 – GT1, GT2, GT3, AS, T1
Group 6 – T2, T3, T4, B-Spec, STL, STU
Group 7 - SRF, SRF3
|7:00-12:00||Registration||First Floor of Tower; Tech at the tech shed|
|8:00-8:25||Qualifying -- Group 1||FF, F5, FV|
|8:35-9:00||Qualifying – Group 2||EP, FP, HP, GTL|
|9:10-9:35||Qualifying – Group 3||SM|
|9:45-10:10||Qualifying – Group 4||FA, FB, FC,FE, FM, P1, P2|
|10:20-10:45||Qualifying – Group 5||GT1, GT2, GT3, AS, T1|
|10:55-11:20||Qualifying – Group 6||T2, T3, T4, B-Spec, STL, STU|
|11:30-11:55||Qualifying – Group 7||SRF, SRF3|
|11:55-1:00||Lunch||Track drive around if schedule permits|
|1:00 – 1:25||Group 1 - 25 Minute Timed Race||FF, FV, F5|
|1:40 - 2:05||Group 2 - 25 Minute Timed Race||EP, FP, HP, GTL|
|2:20 - 2:45||Group 3 - 25 Minute Timedt Race||SM|
|3:00 - 3:25||Group 4 - 25 Minute Timed Race||FA, FB, FE, FM, P1, P2|
|3:40 - 4:05||Group 5 – 25 Minute Timed Race||GT1, GT2, GT3, AS, T1|
|4:20 - 4:45||Group 6 – 25 Minute Timed Race||T2, T3, T4, B-Spec, STL, STU|
|5:00 - 5:25||Group 7 – 25 Minute Timed Race||SRF, SRF3|
PARTICIPANT DINNER SATURDAY EVENING 30 MINUTES AFTER LAST SESSION FOR WORKERS, DRIVERS, AND CREW MEMBERS
SUNDAY, APRIL 12
|7:30 – 12:00||Registration||First Floor of Tower, Tech at the Tech Shed|
|8:00 – 8:15||15 Minute Warmup - Groups 1/4|
|8:20 – 8:35||15 Minute Warmup - Groups 2/7|
|8:40 – 8:55||15 Minute Warmup - Groups 3/6|
|9:00 – 9:15||15 Minute Warmup - Group 5|
|9:25||Group 1 - 25 Lap (or 40 minute)||Distance Race|
|10:20||Group 2 - 25 Lap (or 40 minute)||Distance Race|
|11:15||Group 3 - 25 Lap (or 40 minute)||Distance Race|
|11:55 – 12:55||Lunch||Track drive around if schedule permits|
|1:00||Group 4 - 25 Lap (or 40 minute)||Distance Race|
|1:55||Group 5 - 25 Lap (or 40 minute)||Distance Race|
|2:50||Group 6 - 25 Lap (or 40 minute)||Distance Race|
|3:45||Group 7 - 25 Lap (or 40 minute)||Distance Race|
PLEASE NOTE: Scheduled sessions are approximate and are for planning purposes only. Actual start times may vary based on forces of nature and on-track incidents. Stewards will not take actions on minor schedule changes.
Race Chrmn - Judi Pfautz
Series Ch.Steward - Ken Patterson
Series Admin. - Neil Cox
Series Ch. of Tech - Frank Diringer
Chrmn SOM - Lyle Fisher
Safety Steward - Steven Burkett
Chief Starter - Adam Miller
Registrar - Betty Martin
T&S - Charlene & Bruce Bettinger
F&C - Chris Kern
Grid - Vicki Jarecke
15--M-3554-S GREEN COUNTRY GRAND PRIX SCCA Majors Tour Event
ARK VALLEY RACE GROUP -NEOKLA/OKLAHOMA/WICHITA REGIONS SCCA
APRIL 11-12, 2015 Hallett Motor Racing Circuit
1. This event, organized by NEOKLA/OKLAHOMA/WICHITA Regions, SCCA, will be held under the 2015 General Competition Rules and will comply with the 2016 Mid-Am Championship
2. The course is a 1.8 mile road course, asphalt surface, minimum width of 34 feet, with numerous elevation changes.
3. Race direction is COUNTERCLOCKWISE.
Majors Program Items
4. Only the Series Chief Steward and the representative from the SCCA National Office may modify the Schedule of events and/or race group configurations.
5. Free Entry Giveaway: A free entry will be awarded to one driver registering for the event 14 days prior tyo the event. Driver name will be drawn at the event party or other designated time.
6. The Series Chief Steward retains the Chief Steward authority described in the GCR. The Series Chief Steward has special authority in matters pertaining to drivers and vehicles.
7. Split starts will be considered in all groups upon request to the Chief Steward.
8. Each group will have two races: a 25 minute (25 laps max) "TIMED" race on Saturday and a 25 lap "DISTANCE" race (40 minute max, whichever comes first) "distance" race on
Sunday. Both the sprint and feature races will be awarded full Majors points and trophies. Only the feature race will have victory laps and post-race awards ceremonies.
9. The timed race on Saturday will be gridded based on fastest lap in the qualifying session. The distance race will be gridded based on fastest lap from either the qualifying session or Saturday's timed race.
10. Victory Laps: Winners of all races will receive a checkered flag.However, for Sunday races only, following the cool down lap, the winner of each class should proceed immediately down pit road where they will receive a checkered flag and be directed on course for a single Victory Lap. Drivers need not wear their helmet or gloves during the victory lap and passengers are permitted in accordance with the GCR. Drivers shall maintain a safe speed and be wary of safety vehicles which may be on course.
11. At least the top three cars per class will be impounded to check for compliance, but we ask all drivers to participate in the Victory Circle celebrations. Tour provided door prizes will be awarded after each feature race at podium ceremonies; person selected must be present to win.
12. All cars are required to have US Majors Tour stickers visibly placed on each side of the vehicle. Stickers will be provided free of charge and may be obtained at registration and/or tech.
13. All Majors participants must qualify within 115% of the recognized lap record in his/her class in order to be allowed to start the race. The Series Chief Steward may waive this requirement and may allow nonqualifiers to grid behind qualifiers.
14. Spec Miata Compliasnce: At the direction of the Class Compliance Chief at post-race inspection, Spec Miata participants may be directed to remove parts, specific, but not limited to the cylinder head, for disassembly and/or inspection. Competitors are responsible for performing required disassembly and/or reassembly of their car, as well as any resulting exprenses incurred.
15. Majors staff and their delegates may install data acquisition equipment in a competitor’s car. This program is to assist the CRB in performance balancing. If selected, participation is not optional and is not protestable. The data collected will not be used for compliance purposes.
16. PLEASE NOTE: Schedule session times are approximate and are for planning purposes only. Actual start times may vary based on forces of nature and on-track incidents. Stewards will not take actions on minor schedule changes.
Registration and Entries
17. Online entry available at www.motorsportreg.com. Please be sure to provide cell phone numbers when registering for contact at the track if necessary. Registrar: Betty Martin, 5421 E. 21 Place, Tulsa, OK 74114, 918-744-6392, between 9 A.M. and 9:00 P.M. E-mail: Btymartin@AOL.com.
18. Entry Fees: Majors Tour - $485; Spec Racer Ford and Formula E add $20.00 for SCCA Compliance fee. Second entry/same driver - $300 for both days.
19. For entries received by the registrar through noon on March 26, Majors Series numbers that were reserved via the Majors Series Registration prior to the opening of online registration for this event will receive priority assignment. Secondary preference will be given to MiDiv Preferred number holders. Due to the combination of classes within the run groups this may not be possible in all cases. At noon on March 27, all unused Majors reserved numbers will be released on a first-come, first-served basis. MiDiv Preferred Number deadline is Thursday, April 2.
20. Since Tech Cards will be printed from the information listed on MSR, drivers are urged to double check the information when submitting your entry.
21. Drivers must present a current SCCA Full Competition or SCCA Pro Racing License and a current SCCA membership card.
22. Express Registration: A dedicated line will be available for drivers holding a 2015 I.S. Majors Tour Series Registration Card. U.S. Majors Tour Express Tech will also be available in the express line for thoise cardholders that have a valid Annual Tech, 2015 Helmet STicker, and no notations in their logbook. If eligible, you will only need to bring your logbook to Registation to receive your"event" sticker..
23. All passes must be picked up prior to the closing of registration at NOON on Sunday, April 7.
Drivers and Crew
24. AMB Transponders will be required. It is the responsibility of the driver to replace any transponder that does not work. Drivers are not guaranteed times if the transponder is not working. Drivers with a transponder issue on-track may be notified by a sign bearing the letter “T”, with their car number, at start/finish. (HMRC has transponders available for rental or purchase.)
25. Formula Mazda/Formula Enterprises Tire Marking: For 2 day events only – The tire marking rule will be enforced on Saturday per GCR Section 9.1.1.E.4 (FM) & 9.1.1.I.13 (FE). The rule will be waived on Sunday.
26. No more than 45 cars will be allowed on the track at one time unless permitted by the Executive Steward.
27. Admission to restricted areas (false grid, racing pits, tech area, etc.) will be by properly credentialed SCCA Photo ID only. During trophy presentations the Victory Circle area will be designated as a cold area.
28. Scales will be open Saturday, 10-1, and Sunday 8-11.
29. All people except grid workers, starters, officials, and competitors in the race must clear the pre-grid area at the one minute warning. The field will not leave the grid until clearing is complete.
30. There will be no attempt at bump starting a vehicle while under flat tow.
31. Drivers must have, at a minimum, a race helmet, gloves, and lap belt in place anytime the race car is under flat tow on the race course.
32. The track is closed to all vehicular traffic except officials both before and after the event.
33. The Chief Steward may require fuel testing at Impound
34. Participants will not be allowed into the track until 4 P.M. on Friday unless they are participating in the Test Day.
35. Racing fuel, air, and water will be available in the paddock
36. Speed limit for ALL VEHICLES in the paddock is 10 MPH.
37. Bicycles and two, three, and four-wheeled motorized vehicles must be operated by a licensed driver.
38. Camping by participants is allowed in non-restricted areas of the track.
39. No motor homes, transports, or race cars on trailers are allowed on the track or on the pit-grid area paving.
40. No loud music or noise between 10 P.M. and 6:30 A.M.
41. All pets must be on a leash and attended at all times.
42. No products, concessions, or services shall be sold, advertised, or promoted on Hallett property without the proper liability insurance certificates on file and the express written consent of Hallett Motor Racing Circuit
43. Smoking is not permitted on the second floor of the tower building.
44. Used oil must be disposed of in the provided receptacles, and used tires must not be left at the track.
45. Electrical hookups are available in the paddock area for a fee. Arrangements for the use of electricity must be made with the track management.
46. AVRG will be assessed a charge of $100.00 for each stake or hole put in the asphalt by any competitor or member of SCCA, and this cost will be passed to the party responsible for payment.